Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 7, NWS Des Moines, IA

February 19, 2016Dallas County, Greene County, Iowa

NWS Des Moines, IA issued this river flood warning at Feb 19, 2016, 10:41 AM CST for Dallas County, Greene County, Iowa. It took effect at Feb 21, 2016, 12:00 AM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Feb 19, 2016, 10:41 AM CST (16:41 UTC)
In effect from
Feb 21, 2016, 12:00 AM CST
Expired
Feb 26, 2016, 12:00 AM CST
In force
5 days
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Dallas County, IA, Greene County, IA

The radar

The Des Moines radar (KDMX), 29 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Raccoon River near Perry (PROI4).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

613 
WGUS83 KDMX 191641
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1041 AM CST FRI FEB 19 2016

This Hydrologic Outlook is based on forecast snow melt. The rivers may
respond differently than indicated...if actual snow melt is greater or
less than expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC153-201641-
/O.NEW.KDMX.FL.W.0006.160222T1647Z-000000T0000Z/
/DESI4.1.ER.160222T1647Z.160224T0000Z.000000T0000Z.NO/
1041 AM CST FRI FEB 19 2016

* Until further notice.
* At 10:00 AM Friday the stage was 16.8 feet...or 7.2 feet below 
  Flood Stage.
* Flood Stage is 24.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Monday morning. Continue rising to 
  25.0 feet...or 1.0 feet above Flood Stage...Tuesday evening.
* Impact...At 24.5 feet...Deans Lake is closed.

&&

LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
      4159 9366 4159 9356             

$$

IAC049-073-201641-
/O.NEW.KDMX.FL.W.0007.160221T0600Z-160226T0600Z/
/PROI4.1.ER.160221T0600Z.160223T0000Z.160225T0600Z.NO/
1041 AM CST FRI FEB 19 2016

* Until early Thursday morning.
* At 10:15 AM Friday the stage was 7.2 feet...or 7.8 feet below Flood
  Stage.
* Flood Stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early Sunday morning. Continue 
  rising to 16.8 feet...or 1.8 feet above Flood Stage...Monday 
  evening. Then begin falling and go below Flood Stage early 
  Thursday morning.
* Impact...At 16.5 feet...125th Trail north of Dawson and west of 
  Highway P46 is affected.

&&

LAT...LON 4159 9403 4186 9423 4186 9410 4161 9394
      4159 9403                       

$$

KS
1 follow-up statement
396 
WGUS83 KDMX 191656 CCA
FLSDMX

FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1041 AM CST FRI FEB 19 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...RACCOON RIVER AND DES MOINES RIVER...

PLEASE NOTE THAT THE PREVIOUS FLS WAS SENT IN ERROR. NO FLOOD
WARNING IS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. CLICK ON 
THE RIVERS AND LAKES LINK.

&&

IAC153-201641-
/O.CAN.KDMX.FL.W.0006.000000T0000Z-160219T1700Z/
/DESI4.1.ER.160219T1641Z.000000T0000Z.000000T0000Z.NO/ 
1041 AM CST FRI FEB 19 2016

* THE PREVIOUS FLOOD WARNING FOR THE DES MOINES RIVER WAS SENT IN
  ERROR AND HAS BEEN CANCELLED.

&&

LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
      4159 9366 4159 9356             

$$

IAC049-073-201641-
/O.CAN.KDMX.FL.W.0007.000000T0000Z-160219T1700Z/
/PROI4.1.ER.160219T1641Z.000000T0000Z.000000T0000Z.NO/
1041 AM CST FRI FEB 19 2016

* THE PREVIOUS FLOOD WARNING FOR THE RACCOON RIVER WAS SENT IN
  ERROR AND HAS BEEN CANCELLED.


&&

LAT...LON 4159 9403 4186 9423 4186 9410 4161 9394
      4159 9403                       

$$

KS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 5:42 AM CST, 4 hours 59 minutes earlier.

Area forecast discussion, Feb 19, 5:42 AM CST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
542 AM CST FRI FEB 19 2016

.SHORT TERM /TODAY/...
ISSUED AT 400 AM CST FRI FEB 19 2016

A LOW PRESSURE SYSTEM WILL SWEEP THE NORTHERN PLAINS CLIPPING
NORTHERN IOWA EARLY THIS MORNING.  MOST OF THE PRECIP WITH THIS
SYSTEM WILL STAY IN MN BUT A FEW STRAY RAIN SHOWERS ARE POSSIBLE
ACROSS THE FAR NORTH.  THE BIGGER STORY WILL BE THE WIND.  AS THE
UPPER SYSTEM PULLS EAST THE WIND WILL BECOME WEST AND INCREASE
CONSIDERABLY.  BUFKIT SOUNDINGS SHOWED MIXING WILL BE RELATIVELY
SHALLOW BUT THE WINDS IN THIS LAYER EXCEED 50KTS AND WE SHOULD SEE
WIDESPREAD WINDS ACROSS THE AREA INCREASE TO 20 TO 30 MPH BY 15Z
WITH GUSTS BETWEEN 40 AND 50 MPH...POSSIBLY HIGHER.  THE STRONGEST
WINDS WILL HIT THE WEST AROUND SUNRISE THROUGH EARLY AFTERNOON AND
FROM THE I-35 CORRIDOR EAST AROUND 14-15Z THROUGH MID AFTERNOON.
WINDS SHOULD BEGIN TO DIMINISH AFTER 3 PM ALTHOUGH IT WILL STILL BE
GUSTY.

THANKFULLY GRASSES ARE STILL EITHER WET AND/OR SNOW COVERED BECAUSE
THIS KIND OF WIND COMBINED WITH THE FORECAST DEWPOINTS MOVING IN
COULD PRODUCE A FIRE THREAT IN DRIER CONDITIONS.

.LONG TERM /TONIGHT THROUGH THURSDAY/...
ISSUED AT 400 AM CST FRI FEB 19 2016

THE FORECAST THROUGH THE PERIOD WILL BE RELATIVELY INACTIVE WITH
LITTLE IN THE WAY OF PRECIP AND TEMPERATURES GRADUALLY COOLING BACK
TO NORMAL. FAST ZONAL FLOW WILL BE IN PLACE INITIALLY AND CONTINUE
THROUGH THE WEEKEND UNTIL A CENTRAL CONUS MEAN TROUGH DEVELOPS INTO
THE MIDDLE OF NEXT WEEK.  AT ONSET ANY WIND CONCERNS WILL HAVE
SUBSIDED WITH JUST MINOR SHORT WAVES IN THE FLOW THROUGH THE
WEEKEND. ONE WILL INDUCE WEAK CYCLOGENESIS AND ASSOCIATED
BOUNDARY DEVELOPMENT FROM MO INTO IL SAT AND SAT NIGHT. THERE IS
LITTLE KINEMATIC SUPPORT NORTH OF THE FRONT...BUT WEAK
WARM/THETA-E ADVECTION AND FRONTOGENETICAL FORCING COULD POSSIBLY
JUST BRUSH THE FAR SERN SECTIONS WITH A SHOWERS SAT NIGHT. BY SUN
THE PRECIP POTENTIAL VARIES QUITE A BIT AMONG THE MODELS RANGING
FROM THE MOST AGGRESSIVE NAM TO THE WEAKER/DRY ECMWF. THE GFS HAS
A STRONGER SHORT WAVE...BUT IT IS FARTHER NORTH...ONLY BRUSHING
NRN SECTIONS. THE SREF DOES GENERATE SOME PRECIP...BUT MAINLY
SEEMS TO BE TOWARD THE NAM-LIKE NMM MEMBERS WITH THE ARW CORES
DRIER. AT THIS TIME RANGE...WILL PAY LESS CREDENCE TO THE NAM/NMM
SOLUTIONS AND FAVOR THE DRIER ECMWF/GFS.

HAVE SOME LOW END RAIN/SNOW CHANCES AROUND TUE AS BOTH THE ECMWF AND
GFS DEPICT A WAVE OF SOME DEGREE DROPPING THROUGH THE NW FLOW INTO
THE LONG WAVE TROUGH...BUT OTHERWISE THERE IS INSUFFICIENT
CONSISTENT FORCING AND/OR MOISTURE AMONG THE SOLUTIONS TO ADD ANY
MORE POPS THROUGH THE EXTENDED. THE MAIN STORY WILL BE A RETURN TO
MORE SEASONAL TEMPERATURES...AND WOULD NOT BE SURPRISED TO SEE
TEMPS COOL FURTHER INTO WED OR THU DEPENDING ON THE DEGREE OF THE
FOLLOWING SURFACE HIGH.

&&

.AVIATION...19/12Z
ISSUED AT 542 AM CST FRI FEB 19 2016

SFC LOW PASSING OVER SRN MN MAY BRING MVFR CIGS AND A BRIEF PASSING
SHOWER TO KFOD AND KMCW.  OTHERWISE THE FORECAST CHALLENGE WILL BE
VERY STRONG WIND.  THE PASSING SYSTEM WILL BE FOLLOWED BY W TO NW
WINDS AT 30G40KT WITH LOCALLY HIGHER GUSTS POSSIBLE.  THE STRONGEST
WINDS WILL OCCUR FROM 12Z THROUGH 20Z..WITH 22Z ACROSS EASTERN TAF
LOCATIONS.  AFT 22Z WINDS WILL BE DIMINISHING THROUGH 20/06Z.

&&

.HYDROLOGY...
ISSUED AT 400 AM CST FRI FEB 19 2016

WITH WELL ABOVE NORMAL TEMPERATURES AND DEWPOINTS INTO THE 30S AND
40S APPRECIABLE SNOWMELT WILL CONTINUE INTO THE
WEEKEND...ESPECIALLY TODAY. NOAA/NOHRSC ESTIMATES SUGGEST VALUES
EXCEEDING TWO INCHES ARE STILL PREVALENT OVER NRN IA ALONG AND
NORTH OF A FORT DODGE TO DECORAH LINE. MUCH OF THIS MELT SHOULD
RUNOFF. ONLY A FEW OBS ARE AVAILABLE...BUT THOSE SUGGEST A FROST
DEPTH OF AT LEAST 7-16 INCHES UNDER THE SNOW. RIVER FORECAST
CENTER FORECASTS MODELING THIS DEPICT WIDESPREAD WITHIN BANK
RISES OVER THE NRN HALF OF IA INTO EARLY NEXT WEEK...INCLUDING
REACHING MINOR FLOOD STAGE AT SOUTHEAST 6TH ON THE DES MOINES
RIVER AND AT PERRY ON THE RACCOON RIVER. NO WARNINGS YET UNTIL
CONFIDENCE INCREASES HOWEVER. THE RACCOON RIVER HAS YET TO REALLY
RESPOND YET AND THE SE 6TH FLOODING WOULD BE CONTINGENT ON THAT
RACCOON FLOW. ICE JAM AWARENESS WILL NEED TO BE HEIGHTENED INTO
THE WEEKEND OVER NRN IA AS WELL.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-CERRO GORDO-CLARKE-DAVIS-
DECATUR-FRANKLIN-GRUNDY-HARDIN-JASPER-LUCAS-MAHASKA-MARION-
MARSHALL-MONROE-POLK-POWESHIEK-STORY-TAMA-WAPELLO-WARREN-WAYNE-
WORTH.

WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ADAIR-ADAMS-
AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CRAWFORD-DALLAS-EMMET-GREENE-
GUTHRIE-HAMILTON-HANCOCK-HUMBOLDT-KOSSUTH-MADISON-PALO ALTO-
POCAHONTAS-RINGGOLD-SAC-TAYLOR-UNION-WEBSTER-WINNEBAGO-WRIGHT.

&&

SHORT TERM...FAB
LONG TERM...SMALL
AVIATION...FAB
HYDROLOGY...SMALL
Hazardous weather outlook, Feb 19, 9:54 AM CST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
954 AM CST FRI FEB 19 2016

IAZ004-005-015-023-024-033-034-201600-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-
954 AM CST FRI FEB 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FOR THE AREA THROUGH NOON.
SUSTAINED WINDS OF 4O MPH WITH GUSTS TO 58 MPH AT TIMES THROUGH
MIDDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

A WIND ADVISORY IS IN EFFECT FOR THE AREA FROM NOON THROUGH 6 PM.
WINDS MAY GUST TO 45 MPH THROUGH MID AFTERNOON. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

WARM TEMPERATURES WILL CAUSE SIGNIFICANT SNOW MELT TO OCCUR OVER
NORTHERN IOWA. ICE JAMS ARE POSSIBLE NORTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MILD TEMPERATURES ARE FORECAST THROUGH THE WEEKEND AND WILL CAUSE
ADDITIONAL SNOW MELT TO OCCUR. AS A RESULT...THE POTENTIAL FOR
MINOR RIVER FLOODING EXISTS THIS WEEKEND AND INTO EARLY NEXT
WEEK. ICE JAMS ARE ALSO POSSIBLE OVER THE NORTHERN THIRD OF
CENTRAL IOWA WHERE MORE RIVER ICE IS IN PLACE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ006-007-016-017-025>028-035>039-048>050-062-201600-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-
POWESHIEK-
954 AM CST FRI FEB 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS NOW IN EFFECT FOR THE AREA THROUGH 4 PM
THIS AFTERNOON. SUSTAINED WINDS OF 40 MPH AT TIMES WITH WIND GUSTS
TO 58 MPH AT TIMES THROUGH MID AFTERNOON. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

A WIND ADVISORY IS IN EFFECT FOR THE AREA FROM 4 PM THROUGH 6 PM.
WINDS MAY GUST TO 45 MPH THROUGH EARLY EVENING AFTER THE PERIOD OF
HIGH WINDS HAS ENDED. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

WARM TEMPERATURES WILL CAUSE SIGNIFICANT SNOW MELT TO OCCUR OVER
NORTHERN IOWA. ICE JAMS ARE POSSIBLE NORTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MILD TEMPERATURES ARE FORECAST THROUGH THE WEEKEND AND WILL CAUSE
ADDITIONAL SNOW MELT TO OCCUR. AS A RESULT...THE POTENTIAL FOR
MINOR RIVER FLOODING EXISTS THIS WEEKEND AND INTO EARLY NEXT
WEEK. ICE JAMS ARE ALSO POSSIBLE OVER THE NORTHERN THIRD OF
CENTRAL IOWA WHERE MORE RIVER ICE IS IN PLACE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ044>047-057>061-070>075-081>086-092>097-201600-
CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
954 AM CST FRI FEB 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE AREA. WINDS MAY GUST TO 50
MPH THROUGH MIDDAY AND TO 45 MPH THROUGH MID AFTERNOON. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

WARM TEMPERATURES WILL CAUSE SIGNIFICANT SNOW MELT TO OCCUR OVER
NORTHERN IOWA. ICE JAMS ARE POSSIBLE NORTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MILD TEMPERATURES ARE FORECAST THROUGH THE WEEKEND AND WILL CAUSE
ADDITIONAL SNOW MELT TO OCCUR. AS A RESULT...THE POTENTIAL FOR
MINOR RIVER FLOODING EXISTS THIS WEEKEND AND INTO EARLY NEXT
WEEK. ICE JAMS ARE ALSO POSSIBLE OVER THE NORTHERN THIRD OF
CENTRAL IOWA WHERE MORE RIVER ICE IS IN PLACE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

REV

In the hours before

Local storm report, Feb 19, 9:26 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 AM CST FRI FEB 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     NON-TSTM WND GST 3 WSW WEBSTER CITY      42.44N 93.87W
02/19/2016  M58 MPH          HAMILTON           IA   AWOS

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Feb 19, 9:37 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
937 AM CST FRI FEB 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     NON-TSTM WND GST 2 WNW CLARION           42.74N 93.76W
02/19/2016  M58 MPH          WRIGHT             IA   AWOS

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Feb 19, 9:58 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
958 AM CST FRI FEB 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     NON-TSTM WND GST 2 S AMES                41.99N 93.62W
02/19/2016  M60 MPH          STORY              IA   ASOS

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Feb 19, 9:59 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
959 AM CST FRI FEB 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 AM     NON-TSTM WND GST 3 ENE CLEAR LAKE        43.15N 93.33W
02/19/2016  M58 MPH          CERRO GORDO        IA   ASOS

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Feb 19, 10:01 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1001 AM CST FRI FEB 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     NON-TSTM WND GST 2 WNW GRUVER            43.40N 94.75W
02/19/2016  M61 MPH          EMMET              IA   ASOS

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Feb 19, 10:02 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1002 AM CST FRI FEB 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     NON-TSTM WND GST 4 S IOWA FALLS          42.47N 93.27W
02/19/2016  M58 MPH          HARDIN             IA   AWOS

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:54 AM CSTHigh Wind WarningDMXBlack Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 18 more6 hr
Feb 19, 10:41 AM CSTRiver Flood WarningDMXPolk24 hr

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.